MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5393230
Medical Device Problem Codes Complete Blockage (1094); Coagulation in Device or Device Ingredient (1096); Entrapment of Device (1212); Nonstandard Device (1420); Defective Component (2292); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a placement procedure of glidepath dialysis catheter via right internal jugular vein.During the procedure, it was reported that the dilator was allegedly did not have a hollow space for the guidewire to pass through.It was further reported that the dilator was stuck inside the patient.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 12fr dilator was returned for evaluation.Visual, microscopic visual and functional evaluations were performed.The distal tip of the dilator was noted to not have an exit port as it noted to be sealed.Guidewire was inserted into the dilator, and the guidewire did not protrude the distal end as blockage was felt.A portion of the distal end of the dilator was cut for further evaluation, and adhesive was noted within the distal portion and sealing the exit port.Manufacturing review was performed and closer view revealed a complete occlusion of the distal tip of the dilator.In the functional tests it was observed that an attempt was made to pass a guide wire through the dilator, but it did not come out of the tip.The manufacturing reviewed confirmed the "occluded dilator" and the process indicated that this defect is related to the tip forming process, the lack of verification of the passage of the guide wire is a potential cause.Therefore, the investigation is confirmed for the reported dilator does not have a hollow space issue identified coagulation of adhesive and complete blockage issues.However, the investigation is inconclusive for the reported dilator stuck inside the patient issue as the exact circumstances at the time of the reported event cannot be verified from the returned physical sample.The root cause was determined to be manufacturing related.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi)), g3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient underwent a placement procedure of glidepath dialysis catheter via right internal jugular vein.During the procedure, it was reported that the dilator was allegedly did not have a hollow space for the guidewire to pass through.It was further reported that the dilator was stuck inside the patient.The procedure was completed by using another device.There was no reported patient injury.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23243023
Report Number3006260740-2025-07543
Device Sequence Number10414350
Product Code MSD
UDI-Device Identifier00801741012181
UDI-Public(01)00801741012181(11)250422(17)270131(10)REKQ2521
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5393230
Device Lot NumberREKQ2521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer03/31/2026
06/04/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date04/02/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown